# SDR UALA2011032801457

- Difficulty date: March 26, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N779UA
- Make and model: Boeing 777222
- Aircraft serial: 26941
- Aircraft time: 59,775 hours, 10,800 cycles
- Engine: Pwa PW4077
- System (JASC): 2120 · Air Distribution System
- Part: Pressure Sensor
- Part number: 113892
- Part serial: 36
- Condition: Faulty
- Location: Ac System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EQUIPMENT COOLING ADVISORY MSG AS PER MT 21-004 R3, CLEANED SUPPLY FAN INLET AIR FILTER AND CLEANED FD PRESSURE TRANSDUCER PLUG.  EQUIPMENT COOLING GROUND TEST PASSED WITH NO STATUS OR ADVISORY MESSAGE.  IDENTIFIED THE PROBLEM RMVG THE CONNECTOR FROM FD PRESSURE TRANSDUCER.  BOTH LOW FLOW SENSORS CHECKED & ARE GOOD.  REMOVED DM21587 FD PRESSURE TRANSDUCER CONNECTOR AND STOWED AS PER STANDARD PRACTICES.  REPLACED FD EQUIPMENT COOLING DUCT PRESSURE SENSOR PER MM AND OPS OKAY.
